| Lot Number |
0031348656 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.A 3.00 x 12mm synergy xd drug-eluting stent was advanced for treatment in a moderately tortuous vessel.However, during procedure, the device was not able to cross the lesion and removal difficulty was also noted.The procedure was completed with no patient complications nor injuries reported.
Additional Manufacturer Narrative
The returned product consisted of the synergy xd mr us 3.00 x 12 mm.Stent delivery system.Visual, tactile and microscopic and device-to-device interaction testing was performed on the device.A guidewire could pass through the device without issue.A hypotube break was noted 21.7 cm.Distal to the distal end of the strain relief and a hypotube kink was located 117.4 cm.From tip of device.No other device issues were identified during returned product analysis.
Event or Problem Description